MathSciNet Relay Station
MathSciNet bibliographic data
MR722862 30E10 (32E20 32E30 46J15)
O'Farrell, A. G.; Preskenis, K. J. Approximation by polynomials in two diffeomorphisms. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 1, 105–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement